MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications include but are not limited to: aspirin, (b)(6).
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure with a small type ii identified at the conclusion of the procedure.The physician chose to monitor the patient.On (b)(6) 2019, follow-up computed tomography (ct) showed the type ii persisted.On (b)(6) 2019, the patient underwent reintervention and coil embolization of a lumbar artery was performed.Conclusion ct showed the type ii persisted very slightly.The patient tolerated the procedure.On (b)(6) 2019, follow-up ct showed the type ii showed a robust type ii endoleak, no enlargement of the aneurysm was seen.On (b)(6) 2019, the patient underwent reintervention and coil embolization above the area previously coiled was performed.The type ii endoleak as resolved and no enlargement of the aneurysm was reported.The patient tolerated the procedure.Images were provided to gore and showed the following: images provided appear to be post lumbar embolization.There appears to be contrast outside of the implanted device on the arterial phase.There appears to be patent lumbars present.There appears to be an endoleak of indeterminate origin.
 
Additional Manufacturer Narrative
B3: additional/corrected information.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9235824
Report Number3007284313-2019-00323
Device Sequence Number388015
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Catalogue NumberRLT231416
Device Lot Number17924706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age83 YR
Patient Weight83